# SDR EISA95511

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110NE
- Make and model: Boeing 727-81
- Aircraft serial: 18952
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INCH CRACK IN RIGHT WING RIB NEAR LOWER FASTENER HOLE WS 656.5 AND SECOND STRINGER AFT OF FRONT SPAR.  FABRICATED REPAIR CHANNEL AND INSTALLED CHANNEL AND SHIM PER SRM 53-10-5.  (M)
